Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 172, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 30, 2018, 11:11 PM CDT for 4 counties in Kansas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2018, 11:11 PM CDT (04:11 UTC)
- Expired
- Jul 1, 2018, 12:15 AM CDT
- In force
- 64 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Russell County, KS
The radar
The Grand Island radar (KUEX), 147 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 11:29 PM CDT | TSTM WND GST 60 | 6 Ssw Waldo, KS | |
| Jun 30, 11:37 PM CDT | TSTM WND GST 55 | Waldo, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1742 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1867 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted.
778
WUUS53 KICT 010411
SVRICT
KSC009-053-105-167-010515-
/O.NEW.KICT.SV.W.0172.180701T0411Z-180701T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1111 PM CDT SAT JUN 30 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Western Lincoln County in central Kansas...
Northwestern Ellsworth County in central Kansas...
Russell County in central Kansas...
Northeastern Barton County in central Kansas...
* Until 1215 AM CDT.
* At 1109 PM CDT, a severe thunderstorm was located over Gorham, or
near Walker, moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Russell, Wilson, Lucas, Gorham, Sylvan Grove, Luray, Dorrance,
Milberger, Bunker Hill, Paradise, Waldo, Ash Grove, Russell
Airport, Wilson State Park and Wilson Lake.
#
This includes Interstate 70 between Mile Markers 175 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for winds producing
significant damage. People outside should move to shelter inside a
strong building immediately and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3913 9904 3913 9849 3919 9849 3920 9826
3861 9824 3870 9904
TIME...MOT...LOC 0409Z 274DEG 38KT 3891 9900
HAIL...<.75IN
WIND...70MPH
$$
ES3 follow-up statements
513
WWUS53 KICT 010420
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1120 PM CDT SAT JUN 30 2018
KSC009-053-105-167-010515-
/O.CON.KICT.SV.W.0172.000000T0000Z-180701T0515Z/
Lincoln KS-Ellsworth KS-Russell KS-Barton KS-
1120 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR WESTERN LINCOLN...NORTHWESTERN ELLSWORTH...RUSSELL AND
NORTHEASTERN BARTON COUNTIES...
At 1118 PM CDT, a severe thunderstorm was located near Russell,
moving east at 45 mph.
HAZARD...70 mph winds.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Russell, Wilson, Lucas, Gorham, Sylvan Grove, Luray, Dorrance,
Milberger, Bunker Hill, Paradise, Waldo, Ash Grove, Russell Airport,
Wilson State Park and Wilson Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is capable of producing
widespread wind damage, especially across Russell County! SEEK
SHELTER NOW inside a sturdy structure and stay away from windows!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3913 9904 3913 9849 3919 9849 3920 9826
3861 9824 3870 9904
TIME...MOT...LOC 0418Z 274DEG 38KT 3890 9887
HAIL...<.75IN
WIND...70MPH
$$
ES660
WWUS53 KICT 010435
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1135 PM CDT SAT JUN 30 2018
KSC009-053-105-167-010515-
/O.CON.KICT.SV.W.0172.000000T0000Z-180701T0515Z/
Lincoln KS-Ellsworth KS-Russell KS-Barton KS-
1135 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR WESTERN LINCOLN...NORTHWESTERN ELLSWORTH...RUSSELL AND
NORTHEASTERN BARTON COUNTIES...
At 1133 PM CDT, severe thunderstorms were located along a line
extending from Luray to near Russell to near Milberger, moving east
at 45 mph.
HAZARD...70 mph winds and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Russell, Wilson, Lucas, Gorham, Sylvan Grove, Luray, Dorrance,
Milberger, Bunker Hill, Paradise, Waldo, Ash Grove, Russell Airport,
Wilson State Park and Wilson Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are capable of producing
widespread wind damage, especially across Russell County! SEEK
SHELTER NOW inside a sturdy structure and stay away from windows!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3913 9904 3913 9849 3919 9849 3920 9826
3861 9824 3870 9904
TIME...MOT...LOC 0433Z 265DEG 36KT 3914 9869 3889 9876 3869 9897
HAIL...0.75IN
WIND...70MPH
$$
ES066
WWUS53 KICT 010513
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1213 AM CDT SUN JUL 1 2018
KSC009-053-105-167-010521-
/O.EXP.KICT.SV.W.0172.000000T0000Z-180701T0515Z/
Lincoln KS-Ellsworth KS-Russell KS-Barton KS-
1213 AM CDT SUN JUL 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LINCOLN...NORTHWESTERN
ELLSWORTH...RUSSELL AND NORTHEASTERN BARTON COUNTIES WILL EXPIRE AT
1215 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty 40
to 50 mph winds are still possible with these thunderstorms.
To report severe weather. Contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
in Wichita.
LAT...LON 3913 9904 3913 9849 3919 9849 3920 9826
3861 9824 3870 9904
TIME...MOT...LOC 0511Z 274DEG 38KT 3914 9869 3889 9876 3869 9897
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:20 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 30, 6:20 PM CDT, 4 hours 51 minutes before
Area Forecast Discussion National Weather Service Wichita KS 620 PM CDT Sat Jun 30 2018 .SHORT TERM...(This evening through Sunday night) Issued at 303 PM CDT Sat Jun 30 2018 A rather complicated mesoscale pattern for the late afternoon into the early evening hours. Latest visible satellite and observations showed remnants of a weak outflow boundary draped across central KS. Latest obs suggest this boundary has all but mixed out. Next short term concern is a weak impulse currently over north central TX, with convection developing just north of the Red River valley. For the early evening, short range hi-rez models suggest that washing out of the outflow boundary will continue, with a bigger concern being the convection in srn OK. Short range models actually lift the OK storms rapidly to the NE and become more widespread as they move into south central KS after 22-23z. As this weak impulse moves NE it will run into a weakly capped environment, so think the Hi-Rez models have the right idea. So will beef up pops across south central KS, with this in mind. A very unstable airmass will be in place as storms develop, but bulk shear is marginal. Given a slight inverted-V sounding profile, think a strong to isolated severe chance of quarter hail and a wet microburst exists with this round of convection. After this initial round of convection, (early this evening) A shortwave currently over Wy will makes its way into the northern plains by late this evening, which will help push a cold front into north central KS and possibly central KS by late this evening. As the evening progresses the low level jet and moisture transport will increase convergence along the front for showers and thunderstorms to develop and become more numerous towards midnight across central KS. Think this convection in central KS will evolve into a forward propagating convective system (MCS) for late tonight. Initially bulk shear isnt that impressive (around 20-30 kts) but an unstable airmass will be located to the E-SE of the front, as bulk shear actually increases to around 35 kts late tonight. So thinking strong storms initially, with possibly an increasing damaging wind threat for portions of central KS by late tonight as shear increases and MCS propagates S-SE. Could also see some pockets of heavy rainfall given precipitable water values of 180-200 percent of normal. The MCS development is a little slower than previously thought, but certainly suggests some areas of south central KS could get two rounds of storms this evening/overnight. Not sure how far south the front and MCS, will make for early Sun morning, as the MCS moves into srn KS. Models suggest that the cold front associated with the MCS will make slow progress into areas east of the KS Turnpike for Sun morning, so showers/storms may linger in SE KS into Sun morning. Some uncertainty on how Sun afternoon will play out, but the GFS is coming around the ECMWF solution of pushing the front into nrn OK. This will limit convective chances on Sun to mainly extreme SE KS, where better moisture will be located ahead of the front. Return flow across the srn plains may lead to an elevated convective chance trying to push back north out of nrn OK overnight Sun into possibly srn KS, so will leave a small pop for this chance along the KS/OK border. Ketcham .LONG TERM...(Monday through Saturday) Issued at 303 PM CDT Sat Jun 30 2018 Stagnant mid-upper pattern is expected for the start of next week, as an upper ridge dominates much the Central Plains. The general trend is dry with gradually increasing above normal temperatures. The GFS breaks out mainly diurnal storms in southeast KS by the end of the week, where the higher precipitable water values will be located, but confidence in this occurring is slim. Will keep some spurious pops for collaboration sake, but storm chances will be very hit or miss. Ketcham && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 615 PM CDT Sat Jun 30 2018 VFR conditions currently rule the region but this will change rather quick as strong to severe thunderstorms are starting to encroach on the region. These storms will bring most terminals down to IFR conditions at time this evening. HUT and ICT will be the first to experience these conditions. RSL and GBD will likely get these conditions later this evening with HUT and ICT getting a second round toward midnight. CNU appears to be the only terminal that may escape this thunderstorm activity this evening but may get some during early morning. Metzger && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 89 71 93 / 80 20 10 10 Hutchinson 70 89 68 93 / 80 10 10 10 Newton 70 88 69 92 / 80 10 10 10 ElDorado 70 87 69 91 / 70 20 10 10 Winfield-KWLD 72 89 71 92 / 70 20 10 10 Russell 66 88 66 95 / 50 10 0 10 Great Bend 67 88 66 93 / 50 10 0 10 Salina 70 89 68 96 / 70 10 0 10 McPherson 70 89 67 93 / 80 10 0 10 Coffeyville 75 90 71 92 / 30 30 20 10 Chanute 74 89 70 92 / 50 30 20 10 Iola 73 88 70 91 / 50 30 20 10 Parsons-KPPF 75 89 71 92 / 30 30 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for KSZ032-033-047>053- 067>072-082-083-091>096-098>100. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...ELM
Hazardous weather outlook, Jun 30, 9:57 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 957 PM CDT Sat Jun 30 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-020300- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 957 PM CDT Sat Jun 30 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Thunderstorms are also likely to move south late this evening and overnight as a complex of storms develop across Kansas. Strong to severe thunderstorms are possible along the I-70 corridor and east of Highway 77. Quarter sized hail and 70 mph are possible with the strongest storms. Strong storms with small hail and winds around 50 mph are likely elsewhere. Very heavy rain is also likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a small chance storms could linger into Sunday, roughly east of Kansas Turnpike. These storms are not expected to be severe. Heat indices are currently forecast to be around 100 each afternoon from Monday through Thursday over various parts of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Jun 30, 7:11 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
711 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST JABARA AIRPORT 37.75N 97.22W
06/30/2018 M62.00 MPH Sedgwick KS ASOS
&&
TVAUGHANLocal storm report, Jun 30, 7:16 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
716 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL BEL AIRE 37.76N 97.27W
06/30/2018 E0.75 INCH Sedgwick KS PUBLIC
ALSO 50 MPH WINDS. VIA SOCIAL MEDIA.
&&
BDKLocal storm report, Jun 30, 7:50 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM LIGHTNING PEABODY 38.17N 97.11W
06/30/2018 Marion KS LAW ENFORCEMENT
LIGHTNING KNOCKED DOWN A TREE ONTO POWER LINES.
&&
BDKLocal storm report, Jun 30, 8:19 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
819 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND GST 2 W ANTHONY 37.15N 98.07W
06/30/2018 M58.00 MPH HARPER KS BROADCAST MEDIA
AT 300 WEST AND 10 ROAD. VIA KAKE TV.
0550 PM TSTM WND DMG ANTHONY 37.15N 98.03W
06/30/2018 Harper KS TRAINED SPOTTER
POWER POLES DOWN AT FRANKLIN STREET AND HAYES STEET IN
TOWN. ROAD BLOCKED.
0556 PM TSTM WND GST HARPER 37.29N 98.03W
06/30/2018 E65.00 MPH Harper KS TRAINED SPOTTER
ESTIMATED WINDS OF 50-65MPH
0615 PM TSTM WND GST 1 WSW HARPER 37.28N 98.04W
06/30/2018 M60.00 MPH HARPER KS STORM CHASER
0633 PM TSTM WND GST STROTHER FIELD AIRPORT 37.16N 97.03W
06/30/2018 M59.00 MPH Cowley KS ASOS
0634 PM TSTM WND GST 3 NNE PEABODY 38.20N 97.09W
06/30/2018 E60.00 MPH MARION KS TRAINED SPOTTER
ESTIMATED 60MPH WIND GUSTS
0640 PM TSTM WND DMG WICHITA EISENHOWER NATL 37.66N 97.44W
06/30/2018 Sedgwick KS NWS EMPLOYEE
4 INCH TREE LIMB DOWN AT NWS OFFICE.
0647 PM TSTM WND GST 3 WNW MAPLE CITY 37.07N 96.83W
06/30/2018 E65.00 MPH COWLEY KS EMERGENCY MNGR
KAYAKER WAS BLOWN OFF OF A KAYAK AT COWLEY CO. FISHING
LAKE. BLOWN TO THE FAR SHORE. INJURIES UNKNOWN.
0647 PM TSTM WND GST MCCONNELL AFB 37.62N 97.27W
06/30/2018 M54.00 MPH Sedgwick KS ASOS
0648 PM HAIL PEABODY 38.17N 97.11W
06/30/2018 M1.50 INCH MARION KS EMERGENCY MNGR
PING PONG BALL SIZE HAIL, 60MPH WINDS, DOWNED POWERLINES,
AND HEAVY RAIN REPORTED IN PEABODY TO EM
0649 PM TSTM WND DMG DOWNTOWN WICHITA 37.69N 97.34W
06/30/2018 Sedgwick KS PUBLIC
TREE BRANCHES REPORTED DOWN IN TOWN. VIA SOCIAL MEDIA.
0649 PM TSTM WND GST 4 NE UDALL 37.43N 97.07W
06/30/2018 E60.00 MPH COWLEY KS EMERGENCY MNGR
LOCATED 3 MILES SOUTH OF THE BUTLER/COWLEY CO. LINE ON US
HIGHWAY 77.
0652 PM TSTM WND GST 1 S ROCK 37.43N 97.01W
06/30/2018 E60.00 MPH COWLEY KS EMERGENCY MNGR
0654 PM TSTM WND GST 8 NE WINFIELD 37.35N 96.87W
06/30/2018 E60.00 MPH COWLEY KS EMERGENCY MNGR
ESTIMATED AT WINFIELD CITY LAKE.
0703 PM TSTM WND GST 1 W BURDEN 37.31N 96.77W
06/30/2018 E60.00 MPH COWLEY KS EMERGENCY MNGR
0708 PM TSTM WND GST JABARA AIRPORT 37.75N 97.22W
06/30/2018 M62.00 MPH Sedgwick KS ASOS
0712 PM HAIL BEL AIRE 37.76N 97.27W
06/30/2018 E0.75 INCH Sedgwick KS PUBLIC
ALSO 50 MPH WINDS. VIA SOCIAL MEDIA.
0749 PM LIGHTNING PEABODY 38.17N 97.11W
06/30/2018 Marion KS LAW ENFORCEMENT
LIGHTNING KNOCKED DOWN A TREE ONTO POWER LINES.
&&
BDKSpecial weather statement, Jun 30, 10:10 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wichita KS
1010 PM CDT SAT JUN 30 2018
KSZ032-010345-
Russell KS-
1010 PM CDT SAT JUN 30 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northern Russell County in central Kansas...
* Until 1045 PM CDT.
* At 1006 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Natoma, or 18 miles northeast
of Emmeram...moving east at 40 mph.
Winds up to around 50 mph are possible with this storm.
* Locations impacted include...
Lucas, Luray, Paradise, Waldo, Wilson Lake and Wilson State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
LAT...LON 3913 9904 3913 9849 3892 9848 3892 9849
3899 9904
TIME...MOT...LOC 0309Z 257DEG 35KT 3919 9897
ESSpecial weather statement, Jun 30, 11:01 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Wichita KS 1101 PM CDT SAT JUN 30 2018 KSZ032-010430- Russell KS- 1101 PM CDT SAT JUN 30 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Central Russell County in central Kansas... * Until 1130 PM CDT. * At 1054 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 7 miles northwest of Russell... moving east at 45 mph. Hail up to the size of dimes and 50 to 55 mph winds are possible with this storm. * Locations impacted include... Russell, Lucas, Dorrance, Bunker Hill, Wilson State Park, Wilson Lake and Russell Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && LAT...LON 3890 9904 3908 9902 3912 9850 3879 9849 TIME...MOT...LOC 0400Z 274DEG 39KT 3899 9892 ES
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Harvey, Marion, Sedgwick | 59 min |
| Jun 30, 10:10 PM CDT | Special Weather Statement | ICT | Russell | 35 min |
| Jun 30, 11:01 PM CDT | Special Weather Statement | ICT | Russell | 29 min |
| Jun 30, 11:30 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth | 49 min |
| Jul 1, 12:26 AM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Rice | 34 min |
| Jul 1, 1:03 AM CDT | Special Weather Statement | ICT | McPherson, Reno, Rice, Saline | 57 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.